| Model Number |
6170 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Hemorrhage/Blood Loss/Bleeding (1888)
| Date of Event |
07/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient experienced an intracranial hemorrhage on the right side.Medication was administered.The bleeding has since been resolved.
Additional Manufacturer Narrative
Date of event is estimated.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.